New to this, have questions and need some support
Find a Conversation
|Sun, 11-18-2012 - 2:16am|
So, I have been dealing with headaches, severe fatigue, back pain, etc., for years.... Doctors couldn't find a cause. I went off Cymbalta (was on that for anxiety, insomnia, headaches - kind of helped so stayed on it for four years) after being laid off a year ago and things got soooo much worse. The tricare doesn't cover Cymbalta. After going off the Cymbalta my neck pain and back pain and hip pain started up so much. I thought it was a hip injury and so did my doctor. So after sending me for all kinds of tests for why I may be feeling all this pain, the doctor is now thinking its fibro pain. Well, I have tricare because my husband is in the military. I'm not so crazy about that insurance. I went to a neurologist a few months ago while I was feeling all this back pain for my headaches because I do get migraines and they put me on neurontin but unfortunately it made my dry eye problem much worse and made me feel like I got worse depression symptoms. It had been helping my back pain, though. So, three weeks ago I went off the neurontin and he switched me to topomax for migraines so now my back pain is back full force and I'm miserable while I'm increasing my dosage on the topamax. But I read that topamax doesn't do much for neuopathic pain..... I use heating pads sometimes for the pain and it helps a bit while It's on, but as soon as I take it off I'm miserable again. And I hurt all over. I just am at a loss and not sure what to do. I stay active so that I can work out the stiffness I feel.
What exactly are all the symptoms of fibromyalgia? Stiffness, muscle pain, back pain, hip pain, foot pain, anxiety, depression, extreme fatigue, daily headaches, neck pain, all without a real reason, like a break or a diagnosable condition, right? There is no tear, no back problem. I got x-rays, an MRI, a cortisone injection... Took all these anti inflammatories. They did all that for the hip and back stuff that happened after going off the Cymbalta (I never really thought there could be a correlation of discontinuing the medication and then getting that horrible hip pain; I thought I injured myself) Nothing helps. I'm miserable. I'm only 30 and was thinking this is just normal for 30 that everything just starts to hurt. Sometimes it just hurts to have my purse on my shoulder or to carry a shopping bag. It hurts to sleep and I wake up all the time to switch positions. Are these the sorts of normal symptoms for this? I'm just kind of lost and would like to learn a bit more about this... I obviously need to go back to the doctor. It's hard to get appointments. Who should I ask to see? What sort of specialist? I talked to my doctor on the phone (primary dr) and he said he thinks this may be my diagnosis so I'm going next Wednesday to see him and we are going to talk about this. Anyway, any advice would help greatly! Thanks. :)